# SDR SWAA2021080293322

- Difficulty date: July 10, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 33,006 hours, 20,057 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H BS 663 VAPOR BARRIER UPPER ATTACH ANGLE CRACKED LBL 40 WL 164 ; / CUT OUT DAMAGE ANGLE IAW SRM 57-10-10-2R-5 FABRICATED; LOCATED AND DRILLED REPAIR PARTS IAW SRM 57-10-2R-5. MATERIAL ID: ITEM [1] 2024T3#0.063 CLAD; LOT #1457316-1  ITEM[2] 2024T3#0.071 CLAD; LOT #1461004-1; [11] APPLIED CHEMICAL CONVERSION COATING TO REPAIR PARTS IAW SRM 57-10-10-2R-5 AND SRM 51-20-01 OK TO APPLY PRIMER.; [12] PERFORM DETAILED INSPECTION OF REPAIR AREA AND UNDERLYING STRUCTURE. VERIFY NO DAMAGE WITHIN REPAIR AREA. REF: SRM 57-10-10-2R-5; 4D;OK TO INSTALL REPAIR PARTS -1 REPLACEMENT ANGLE AND -2 SPLICE ANGLE PER SRM 57-10-10-2R-5; [19] OK TO INSTALL REPAIR PARTS-1 AND -2 PER SRM 57-10-10-2R-5; [20] INSTALLED FASTENERS COMMON TO HORIZONTAL FLANGE OF -1 AND -2 REPAIR PARTS PER SRM 57-10-10-2R-5.;CUT OUT DAMAGE ANGLE AND MADE REPAIR AT L/H BS 663 VAPOR BARRIER UPPER ATTACH ANGLE LBL 26 TO LBL 61 WL 164 IAW SRM 57-10-10-2R-5; [27] CUT OUT DAMAGE ANGLE; FABRICATED AND INSTALLED A REPAIR AT L/H BS 663 VAPOR BARRIER UPPER ATTACH ANGLE LBL 26 TO LBL 61 WL 164 IAW SRM 57-10-10-2R-5
